# SDR ASAA2016011714832

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 8,520 hours, 2,738 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT VTK ON FMC RT WITH ASSOCIATED.  FMC CAUTION ON FWD INSTRUMENT PANEL. BOTH LNAV AND VNAV DISCONNECTED BOTH TIMES.  RAN FMC FAIL QRH CHECKLIST AND FMC RESET TO NORMAL OPERATION BOTH TIMES.  ACFT GROUNDED.  FMC FFR LOGGED RT FMC FAULT LAST LEG, ACCOMPLISHED.  OPS TEST IAW AMM 34-61-00, SYS OPS CKS NORMAL.
